# SDR 2009FA0000344

- Difficulty date: May 1, 2009
- Submitted: May 1, 2009
- Operation: General aviation
- Aircraft: N45RK
- Make and model: Beech 400A
- Aircraft serial: RK43
- Aircraft time: 6,154 hours, 4,827 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bracket
- Part number: 45A21085003
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 6,154 hours, 4,827 cycles
- Component: Horizontal Stab, Beech
- Component part number: 45A21001631
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP FOUND HORIZ STAB LT FWD ROLLER ATTACH BRACKETS CRACKED. AREA PREVIOUSLY NOTED AS SUBJECT TO CRACKING IAW MFG COMMUNIQUES AND LATER INCORPORATED INTO MM INSP GUIDE. AREA CAN BE DIFFICULT TO INSPECT; TECHS AND INSP CAUTIONED TO INSPECT AREA CLOSELY WHEN ACCESS AFFORDED AND AT SCHEDULED INSPS. PROBLEM MAY BE MADE WORSE BY NOT MAINTAINING ROLLER CLEARANCES OR WORN HORIZ STAB MOUNTING COMPONENTS. REPLACED (2) CRACKED BRACKETS WITH IMPROVED ONE-PIECE BRACKET AND IMPROVED RIB IAW MFG COMMUNIQUE NR 83.
